IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Takeshi Sakaki (Hottolink)
Vice Chair Mitsuo Yoshida (Toyohashi Univ. of Tech.), Kazutaka Shimada (Kyushu Inst. of Tech.)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Ryuichiro Higashinaka (NTT)
Assistant Takeshi Kobayakawa (NHK), Hiroki Sakaji (Univ. of Tokyo)

Technical Committee on Speech (SP) [schedule] [select]
Chair Hisashi Kawai (NICT)
Vice Chair Akinobu Ri (Nagoya Inst. of Tech.)
Secretary Hiroaki Nanjo (Kyoto Univ.), Tetsuji Ogawa (Waseda Univ.)
Assistant Tomoki Koriyama (Univ. of Tokyo), Yusuke Ijima (NTT)

Special Interest Group on Natural Language (IPSJ-NL) [schedule] [select]

Special Interest Group on Spoken Language Processing (IPSJ-SLP) [schedule] [select]

Conference Date Wed, Dec 4, 2019 10:20 - 17:00
Thu, Dec 5, 2019 10:00 - 15:20
Fri, Dec 6, 2019 09:30 - 18:05
Topics The 6th Natural Language Processing Symposium & The 21th Spoken Language Symposium 
Conference Place NHK Science & Technology Research Labs. 
Transportation Guide https://www.nhk.or.jp/strl/about/access-e.html
Contact
Person
+81-3-5494-3190
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on NLC, SP.

  10:20-10:25 Opening Address of NLP Symposium ( 5 min. )
Wed, Dec 4 AM  Document Classification
10:25 - 11:40
(1)
NLC
10:25-10:50 Attempting News Classification by Media Characteristics NLC2019-29 Yoshifumi Seki (Gunosy Inc.)
(2)
NLC
10:50-11:15 The Feature Analysis and Automatic Article Classification on Contracts Text Data NLC2019-30 Mina Fujii, Yasuhiro Iwaki (GVA TECH), Tsuneaki Kato (The University of Tokyo)
(3)
NLC
11:15-11:40 Effectiveness of feature selection as pre-processing of LSTM NLC2019-31 Shiori Koga (Kyushu Univ.), Tsunenori Mine (kyushu Univ.), Sachio Hirokawa (Kyushu Univ.)
  11:40-13:00 Lunch Break ( 80 min. )
Wed, Dec 4 PM  Invited Talk
13:00 - 14:00
(4) 13:00-14:00 [Invited Talk]
  14:00-14:15 Break ( 15 min. )
Wed, Dec 4 PM  NLP Applications
14:15 - 15:30
(5) 14:15-14:40 Extraction of Food Product and Shop Names from Blog Text using Named Entity Recognition
Ikeda, Ryuya Ando, Kazuaki (Kagawa University)
(6)
NLC
14:40-15:05 An approach for detecting and recommending travel blogs based on region-restrictedness NLC2019-32 Yingying Lao, Yilun Wei, Dongli Han (Nihon Univ.)
(7)
NLC
15:05-15:30 Interpretability of laws related to clinical research with text mining NLC2019-33 Ayako Ohshiro, Shinichiro Ueda (Univ. of the Ryukyus)
  15:30-15:45 Break ( 15 min. )
Wed, Dec 4 PM  Embeddings
15:45 - 17:00
(8) 15:45-16:10  
(9) 16:10-16:35  
(10) 16:35-17:00  
Thu, Dec 5 AM  Dialog
10:00 - 11:40
(11) 10:00-10:25  
(12) 10:25-10:50  
(13) 10:50-11:15  
(14)
NLC
11:15-11:40 Predicting Connection between Utterances in Multi-Party Conversation NLC2019-34 Takumi Himeno, Kazutaka Shimada (Kyutech)
  11:40-13:00 Lunch Break ( 80 min. )
Thu, Dec 5 PM  Generation/Compression
13:00 - 14:15
(15) 13:00-13:25  
(16) 13:25-13:50  
(17) 13:50-14:15  
  14:15-14:30 Break ( 15 min. )
Thu, Dec 5 PM  International Conference Report
14:30 - 15:20
(18)
NLC
14:30-14:55 [Invited Lecture]
A Brief Report of EMNLP-IJCNLP 2019 NLC2019-35
Taro Miyazaki (NHK)
(19) 14:55-15:20  
  15:20-15:30 Awarding of SIG-NL, Closing of NLP Symposium ( 10 min. )
Fri, Dec 6 AM 
09:30 - 09:35
  09:30-09:35 Opening Address ( 5 min. )
Fri, Dec 6 AM  Session 1
09:35 - 10:25
(1)
SP
09:35-10:00 Time-domain convolutional denoising autoencoder for multi-channel speech enhancement SP2019-34 Naohiro Tawara, Tetsunori Kobayashi, Tetsuji Ogawa (Waseda Univ.)
(2) 10:00-10:25  
  10:25-10:35 Break ( 10 min. )
Fri, Dec 6 AM  Invited Talk
10:35 - 11:35
(3)
SP
10:35-11:35 [Invited Talk]
Progress and prospects of statistical speech synthesis SP2019-35
Keiichi Tokuda (Nagoya Inst. of Tech.)
  11:35-12:45 Lunch Break ( 70 min. )
Fri, Dec 6 PM  Invited Talk
12:45 - 13:45
(4) 12:45-13:45  
  13:45-13:55 Break ( 10 min. )
Fri, Dec 6 PM  Poster session
13:55 - 15:25
(5) 13:55-15:25  
(6) 13:55-15:25  
(7) 13:55-15:25  
(8) 13:55-15:25  
(9) 13:55-15:25  
(10)
SP
13:55-15:25 [Poster Presentation]
Assessment of pronunciation proficiency for second language learners using phoneme posterior probabilities of language pairs SP2019-36
Rintaro Mori, Akinobu Lee (Nitech)
(11)
SP
13:55-15:25 [Poster Presentation]
Effectiveness of sequence-to-sequence acoustic modeling by using automatic generated labels SP2019-37
Kiyoshi Kurihara, Nobumasa Seiyama, Tadashi Kumano (NHK)
(12)
SP
13:55-15:25 [Poster Presentation]
Synthetic speech-based sound masking for privacy protection when speaking to smartphones in public space SP2019-38
Takahiro Tsugui, Shinji Takaki, Kei Hashimoto, Keiichiro Oura, Yoshihiko Nankaku, Keiichi Tokuda (Nagoya Inst. of Tech.)
(13)
SP
13:55-15:25 [Poster Presentation]
Analysis and Subjective Labeling for Emotional Speech Database JTES Using Crowdsourcing SP2019-39
Mai Yamanaka, Takashi Nose, Yuya Chiba, Akinori Ito (Tohoku Univ.)
(14)
SP
13:55-15:25 [Poster Presentation]
Estimation of three-dimensional tongue shape from midsagittal tongue contour using regression models SP2019-40
Tatsuya Kitamura (Konan Univ.), Hisanori Makinae (NRIPS), Masashi Ito (TIT)
(15)
SP
13:55-15:25 [Poster Presentation]
Time-Varying Complex AR speech analysis based on l2-norm regularization SP2019-41
Keiichi Funaki (Univ. of the Ryukyus)
  15:25-15:35 Break ( 10 min. )
Fri, Dec 6 PM  Session 2
15:35 - 16:50
(16) 15:35-16:00  
(17)
SP
16:00-16:25 A comparison of neural vocoders in singing voice synthesis SP2019-42 Sota Wada, Yukiya Hono, Shinji Takaki, Kei Hashimoto, Keiichiro Oura, Yoshihiko Nankaku, Keiichi Tokuda (Nagoya Inst. of Tech.)
(18)
SP
16:25-16:50 An evaluation of representation learning using phoneme posteriorgrams and data augmentation in speech emotion recognition SP2019-43 Shintaro Okada (Nagoya Univ.), Atsushi Ando (Nagoya Univ./NTT), Tomoki Toda (Nagoya Univ.)
  16:50-16:55 Break ( 5 min. )
Fri, Dec 6 PM  Invited Talk
16:55 - 17:55
(19) 16:55-17:55  
Fri, Dec 6 PM  Awards and Closing
17:55 - 18:05
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  
SP Technical Committee on Speech (SP)   [Latest Schedule]
Contact Address  
IPSJ-NL Special Interest Group on Natural Language (IPSJ-NL)   [Latest Schedule]
Contact Address  
IPSJ-SLP Special Interest Group on Spoken Language Processing (IPSJ-SLP)   [Latest Schedule]
Contact Address  


Last modified: 2019-12-01 11:05:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /   [Return to SP Schedule Page]   /   [Return to IPSJ-NL Schedule Page]   /   [Return to IPSJ-SLP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan